# SDR UPS97222639

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1176-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON AFT END OF STR 29R BETWEEN STA 1176 TO STA 1180.  REMOVED DAMAGED SECTION OF STRINGER AND REPAIRED IAW SRM 53-10-03.
